# SDR CA160215003

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 76,175 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 114122014
- Condition: Failed
- Location: Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOST GREEN HYDRAULIC FLUID ON ARRIVAL FLL R10R, TOW IN REQUIRED.  RESOLUTION R & R LT MLG DOOR ACTUATOR IAW AMM 32-31-35 LEAK AND OPS CK NO LEAKS.  SERVICED GREEN HYD RESERVIOR TO PROPER LMTS, RAN NR 1 ENGINE DAS OIL.
